# SDR EE4Y2022012715039

- Difficulty date: January 28, 2022
- Submitted: January 28, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 27,243 hours, 20,115 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION IT WAS FOUND AT CENTER FUSELAGE III BETWEEN FR76 AND FR77, THE STRINGER 29RH WITH CORROSION, THE STRINGER DAMAGED WAS REPLACED BY NEW ONE PRODUCTION STRINGER PART NUMBER 170-65188-003 USING THE SRM AND PRODUCTION DRAWING REQUIREMENTS. WO A1K181 ÍTEM 1-63.
